A Korovkin type approximation theorem for double sequences of positive linear operators of two variables in A-statistical sense
dc.contributor.author | Demirci, Kamil | |
dc.contributor.author | Dirik, Fadime | |
dc.date.accessioned | 2015-04-14T12:19:14Z | |
dc.date.available | 2015-04-14T12:19:14Z | |
dc.date.issued | 2010 | |
dc.description.abstract | In this paper, we obtain a Korovkin type approximation theorem for double sequences of positive linear operators of two variables from Hw(K) to C(K) via A-statistical convergence. Also, we construct an example such that our new approximation result works but its classical case does not work. Furthermore, we study the rates of A -statistical convergence by means of the modulus of continuity. | |
dc.identifier.citation | Demirci, K., Dirik, F. (2010). A Korovkin type approximation theorem for double sequences of positive linear operators of two variables in A-statistical sense. Bulletin of the Korean Mathematical Society, 47(4), 825-837. | |
dc.identifier.doi | 10.4134/BKMS.2010.47.4.825 | |
dc.identifier.issn | 1015-8634 (Basılı) | |
dc.identifier.issn | 2234-3016 (Çevrim içi) | |
dc.identifier.scopus | 2-s2.0-77958545428 | |
dc.identifier.uri | http://pdf.medrang.co.kr/kms01/BKMS/47/BKMS-47-4-825-837.pdf | |
dc.identifier.uri | https://hdl.handle.net/11486/927 | |
dc.identifier.uri | https://doi.org/10.4134/BKMS.2010.47.4.825 | |
dc.identifier.wos | WOS:000280503900016 | |
dc.language.iso | en | |
dc.publisher | Bulletin of the Korean Mathematical Society | |
dc.relation.publicationcategory | Makale - Kategorisiz | |
dc.subject | A-statistical convergence for double sequences | |
dc.subject | Positive linear operator | |
dc.subject | Korovkin-type approximation theorem | |
dc.subject | Meyer-K\{o}nig and Zeller operator | |
dc.subject | Modulus of continuity | |
dc.title | A Korovkin type approximation theorem for double sequences of positive linear operators of two variables in A-statistical sense | |
dc.type | Article |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- İsim:
- A Korovkin type approximation theorem for double sequences of positive linear operators of two variables in A-stat....pdf
- Boyut:
- 211.23 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Makale Dosyası
Lisans paketi
1 - 1 / 1
[ X ]
- İsim:
- license.txt
- Boyut:
- 1.71 KB
- Biçim:
- Item-specific license agreed upon to submission
- Açıklama: